# SDR DHLA200800106

- Difficulty date: September 30, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 312101
- Part serial: 0587
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 645 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-DEPARTURE CHECK, EMERGENCY EXIT LIGHT AT R1 DOOR INOPERATIVE, ACFT GROUNDED.  R&R POWER SUPPLY IAW MM 33-51-14.  OPS CHECKED GOOD IAW 33-51-00.
